i am trying to get off tramadol i think im addicted but i was taking alot of it and now i feel funny but ive been cutting it way down im really scared
Could you please add more info to your question, what are your symptoms?
How many trams were you taking in a day? For how long?
Could you be in withdrawal if you have cut down on Tramadol?
Just give us more info to work with, and you will have lots of responses to your query.
im 7 days into quitting tramadol and yes i felt and still do feel weird.. at 1st i was paranoid, sad, pissed, happy.. like a roller coaster..nows its no motivation and brain zaps..it sucks! i didnt know i was addicted either but now im well aware and will never take them again..
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Oct 2010 • 9 answers
Posted 4 Feb 2011 • 3 answers
Posted 13 May 2011 • 5 answers
Posted 16 Oct 2012 • 1 answer
Posted 26 Jan 2015 • 5 answers